About this blog

alright, its time to do this nonsense.

Entries in this blog

beachgal20

Month 2, Week Two

Well I havent updated in a while... I'm still breaking out. I'll be clear and then a couple will come up. I just need to get in the habit of NOT PICKING or else I'll make a tiny spot look like a scabby herpes in no time. My side effects are very inconsistent. My skin will be very dry one day, and not dry at all the next. Hair is less oily so I only need to wash it ever 3-4 days... AWESOME. No other real side effects other than achy muscles... but I work out a lot so it could be from that.

I went to my 1month derm appt, and he wants to keep me at 40mg because I'm really small and I'm not having side effects. He said I might bump up to taking 60 mg every other day.. but we'll see. I dont care what I do, I just want this cured with one tane treatment.

Have a great weeked everyone!

beachgal20

BABY UPDATE

Well, once again skin was looking super clear, then BAM a HUGGGEE zit popped up right on my cheek. So lame. I know its only one, but when your starting to get clear and have all this hope, then you see your worst enemy come back, it makes you panic. I dont ever want to go back to having acne again... its the most damaging thing to have. It really really killed my self esteem growning up.

Anyway, of course I get super frusterated with this huge monster on my face and I think if I squeeze it, it might make it better. WRONG! all I did was make the paper thin skin around it peel off, and turn the zit into a huge big red tumor looking beast. AWESOME. Last night it went down and now its just a flat red dime sized blemish.

Ugh, hopefully no more skin shennanigans arise cause I got a lot going on the next 2 weeks and Id like to look good!!!!!!

Love you guys, stay positive out there!!

beachgal20

WEEK FOUR DAY ONE

Arrgghhhhh.

Hey everyone.. happy freakin monday. Ugh I hate Mondays.

Anyway, just wanted to write real quick about how my skin's doin. I think I got over the IB I was having, cause I've gone back to being completely clear and haven't gotten a zit since last week. Hopefully it stays that way.

My side effects have greatly increased. Everything is SOO dry, I have to put moisturizer around my mouth every hour cause its all peely and it hurts. Eye drops and aquaphor are my best friend. My back also hurts whenever I do anything laborous.. like sweeping/cleaning/bending/etc.

I switched my olay moisturizer to PONDS intense moisture face cream. Its a lot heavier and works soo much better/longer than my other stuff.

No nose bleeds yet!

Anywayy, I gotta go... hope everyone is doing ok!

beachgal20

Week 3 day 2

Okkkkk, so maybe this whole NO IB thing was just WISHFUL THINKING. GAH.

I'm sorry for not posting as much as the rest of you. I work 2 jobs and I'm never home!

Anyway, I was crazy clear the first 2 weeks, and now all the pimples are comin to the surface. So discouraging. Its not as bad as it could be, but last weekend I had 2 big ones on my cheek, and today I woke up with another one. They heal really fast, but it still sucks. I just got off my period so maybe that caused a little bit of it.

As far as side effects go, they really aren't serious at all. My red face went away after the first week, my stomach isnt hurting anymore. My lips and eyes are dry, but manageable. One wierd thing is my skin is VERY easily irritated when I shave. After I shave I get a weird speckly red rash that stays for a couple days and then does away. No hair is falling out yet.. but I dont have to wash it as often which is great.

My regimen:

Morning:

-Cetaphil

-Duac gel for actives

-Olay sensitive skin moisturizer

-Mineral makeup

Night:

-Same skin care regimen

- 40mg accutane with dinner ( 20y/117lbs)

-2 fish oil caplets

Easy peezy, lemon sqeezy.

Good luck to everyone!

beachgal20

FINISHED WEEK ONE

Hey everyone!!!

Its been 7 days officially and let me tell you, its been the most nerve wrecking/ exciting week in quite some time. My skin has never been clearer since probably... I don't know.... Jr high??? I'm trying not to take it for granted cause the IB can still come bite me in the ass any day now. But so far, I've had just one or two zits that form into a whitehead and go away in a day. Right now I only have one zit on my forehead thats been lingering for a couple days but its finally starting to go away.

As far as side effects go, they have been pretty minimal. My lips are a little more chapped than usual, my eyes are dry, and my nose is REALLY dry. Thanks to eye drops and aquaphor I'm in perfect condition. (its kinda weird sticking aquaphor up my nose, but hey... it works!) The first couple of days my face got red like a frikin tomato, but thats gone and hopefully it stays that way.

Unfortunately accutane has been giving me weird stomach aches this week. Nothing severe, but lets just say my #2 "schedule" has been wayyy off... and uhh... a little upsetting?? I dont know how to explain that accutane has been giving me the shits without sounding like a total freak. Well, F it. There you go. No bueno.

Well... thats about all I have to report for now.. Send me out some good skin vibes... overall health vibes... So far so good, I want to keep this up. I hate acne, its ruined a lot of my youth and its time to start living!

beachgal20

DAY FIVE

Ok, I'm taking a 15 min break at work to give a quick update. After this, I'm going to update weekly cause the changes day to day are really not that drastic.

So literally RIGHT on day two I started breaking out in tiny little zits all over the place. Probably like 6 or 7 and then they all went away the next day. Now my face is back to being clear again and I'm stuck waiting anxiously for the IB that may or may not come. Lame. I just want this to be over.. and I just started.

My skin yesterday got really really red, my eyes are already getting dry, and I had to put aquaphor up my nose yesterday cause it was so dry it hurt to breathe. My lips aren't that chapped yet.

Another thing is my stomach has really been acting up lately. Sorry for the TMI, but since I started accutane its almost like I got mild IBS or something. My stomach starts hurting within minutes after eating and I have to run to bathroom. I NEVER had problems like this before. I'm a vegetarian and I really dont eat anything unhealthy or hard on my stomach.. I hope everythings ok....

Anyway, I'll report after I finish week 1. Thanks for those of you who might read this.. and Good luck to everyone out there!!

xoxoxoxoxox

beachgal20

DAY TWO

I popped the first pill last night, as paranoid as I was... Then went to bed! This morning I really don't feel any different. My mouth is dry but thats probably not the tane working so fast.

So, I my one active popped this morning and its flattening as I write. No new actives, just red spots from previous acne.

My Regimennnnn:

-1 fish oil capsules 3 times a day

-Wash face morning and night with Cetaphil

-Moisturize with Olay Sensitive Skin Deep Beauty lotion

-40mg of Amnesteem at night

Pretty simple. Throw in lots of water and thats my day in a nutshell.

Ill post in a couple days to let you know my progress. Good luck out there everyone!

beachgal20

DAY ONE

:D Hi everyone! I'm a 20 year old female begginning a 6 month course on Amnesteem. I'll be taking 40mg once a day at night, and possibly get bumped up to 60mg near the end of my course.

A little history...

I've had acne since about 8th grade. Nothing major, but definitely there. I've been insecure about it forever. Now I do have self image issues, so I think the majority of the time I was freaked out about my acne when really it wasn't a big deal at all.

Well it started to get worse in highschool and I began scarring which made me even more insecure. So I started trying things like clindamycin and antibiotics, retin-a and blah blah blah. They worked a little bit... but really didn't take care of the problem.

THEN at around 18 I got the worst acne of my life... I tried some other types of meds my derm gave me.. duac and minocycline... and now at 20 he recommends Accutane. FINALLY.

Suprisingly enough, for the past 2 months my acne has been incredibly mild. I think its from the Ortho Tri Cyclen Lo I began taking in preparation for Accutane, I'm not sure. But right now I only have one active, and my red spots are totally fading. My derm says the better your skin is before starting accutane, the less chance of an IB you'll have. I hope he's right.

Well I'll be popping the first pill later tonight... and I'll let you guys know soon how it goes!

Wish me luck!

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums